Alert archive / Georgia / Freeze Warnings in 2013
Freeze Warning 14, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Mar 28, 2013, 7:55 AM EDT for 58 counties in Georgia. It took effect at Mar 29, 2013, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2013, 7:55 AM EDT (11:55 UTC)
- In effect from
- Mar 29, 2013, 2:00 AM EDT
- Expired
- Mar 29, 2013, 10:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 58 counties
Banks County, GA, Barrow County, GA, Bartow County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Towns County, GA, Troup County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA
The radar
The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2645 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
699 WWUS72 KFFC 281155 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 755 AM EDT THU MAR 28 2013 GAZ001>009-011>016-019>025-027-030>039-041>060-066>071-282000- /O.NEW.KFFC.FZ.W.0014.130329T0600Z-130329T1400Z/ /O.CON.KFFC.FZ.W.0013.000000T0000Z-130328T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-UPSON- LAMAR-MONROE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 755 AM EDT THU MAR 28 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY. * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA THIS MORNING AND FRIDAY MORNING. * TEMPERATURES...IN THE MID 20S MOUNTAINS TO LOWER 30S ELSEWHERE. * TIMING...FROM 2 AM TO 10 AM THIS THURSDAY MORNING AND AGAIN FRIDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ061-062-072>076-082>084-281400- /O.CON.KFFC.FZ.W.0013.000000T0000Z-130328T1400Z/ HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-BIBB- TWIGGS-WILKINSON- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON 755 AM EDT THU MAR 28 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA THIS MORNING. * TEMPERATURES...IN THE LOW TO MID 30S. * TIMING...FROM 2 AM TO 10 AM THIS THURSDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
5 follow-up statements
133 WWUS72 KFFC 281414 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1014 AM EDT THU MAR 28 2013 GAZ001>009-011>016-019>025-027-030>039-041>060-066>071-282215- /O.CAN.KFFC.FZ.W.0013.000000T0000Z-130328T1400Z/ /O.CON.KFFC.FZ.W.0014.130329T0600Z-130329T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-UPSON- LAMAR-MONROE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 1014 AM EDT THU MAR 28 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... ...FREEZE WARNING HAS EXPIRED FOR THIS MORNING ACROSS PORTIONS OF NORTH GEORGIA... * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA FRIDAY MORNING. * TEMPERATURES...IN THE MID 20S FOR THE NORTH GEORGIA MOUNTAINS TO LOWER 30S ELSEWHERE. * TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ061-062-072>076-082>084-281515- /O.CAN.KFFC.FZ.W.0013.000000T0000Z-130328T1400Z/ HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-BIBB- TWIGGS-WILKINSON- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON 1014 AM EDT THU MAR 28 2013 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS EXPIRED THE FREEZE WARNING AT 10 AM EDT THIS MORNING. TEMPERATURES HAVE WARMED ABOVE FREEZING FOR MOST AREAS. $$
933 WWUS72 KFFC 281945 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT THU MAR 28 2013 GAZ001>005-011>013-019>025-027-030>039-041>060-066>071-291400- /O.CAN.KFFC.FZ.W.0014.130329T0600Z-130329T1400Z/ /O.NEW.KFFC.FR.Y.0001.130329T0600Z-130329T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 345 PM EDT THU MAR 28 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY. THE FREEZE WARNING HAS BEEN CANCELLED ALTHOUGH THERE COULD BE A FEW SPOTTY LOCATIONS THAT REACH FREEZING FOR A BRIEF PERIOD. * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA FRIDAY MORNING. * TEMPERATURES...GENERALLY 33 TO 36 DEGREES WITH A FEW LOCATIONS POSSIBLY GETTING A DEGREE OR TWO LOWER. * TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP ON EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GAZ006>009-014>016-291400- /O.CON.KFFC.FZ.W.0014.130329T0600Z-130329T1400Z/ FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 345 PM EDT THU MAR 28 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... * LOCATIONS...FAR NORTHEAST GEORGIA FRIDAY MORNING. * TEMPERATURES...IN THE MID 20S TO LOW 30S. * TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ061-062-072>076-078>086-093>098-105-107-109-291400- /O.NEW.KFFC.FR.Y.0001.130329T0600Z-130329T1400Z/ HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS- TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-DOOLY-PULASKI-DODGE- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO... WARNER ROBINS...DUBLIN 345 PM EDT THU MAR 28 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY. * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA FRIDAY MORNING. * TEMPERATURES...GENERALLY 33 TO 36 DEGREES WITH A FEW LOCATIONS POSSIBLY GETTING A DEGREE OR TWO LOWER. * TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP ON EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
578 WWUS72 KFFC 282128 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 528 PM EDT THU MAR 28 2013 GAZ006>009-014>016-290530- /O.CON.KFFC.FZ.W.0014.130329T0600Z-130329T1400Z/ FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 528 PM EDT THU MAR 28 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... * LOCATIONS...FAR NORTHEAST GEORGIA FRIDAY MORNING. * TEMPERATURES...IN THE MID 20S TO LOWER 30S. * TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>086- 093>098-105-107-109-290530- /O.CON.KFFC.FR.Y.0001.130329T0600Z-130329T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-DOOLY-PULASKI-DODGE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON...SWAINSBORO...WARNER ROBINS...DUBLIN 528 PM EDT THU MAR 28 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA FRIDAY MORNING. * TEMPERATURES...IN THE MID 30S WITH A ISOLATED LOCATIONS POSSIBLY GETTING NEAR FREEZING. * TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP ON EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
770 WWUS72 KFFC 290124 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 924 PM EDT THU MAR 28 2013 GAZ006>009-014>016-291400- /O.CON.KFFC.FZ.W.0014.130329T0600Z-130329T1400Z/ FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 924 PM EDT THU MAR 28 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... * LOCATIONS...FAR NORTHEAST GEORGIA. * TEMPERATURES...IN THE MID 20S TO LOWER 30S. * TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>086- 093>098-105-107-109-291400- /O.CON.KFFC.FR.Y.0001.130329T0600Z-130329T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-DOOLY-PULASKI-DODGE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON...SWAINSBORO...WARNER ROBINS...DUBLIN 924 PM EDT THU MAR 28 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...IN THE MID 30S WITH A ISOLATED LOCATIONS POSSIBLY GETTING NEAR FREEZING. * TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP ON EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
648 WWUS72 KFFC 290840 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 440 AM EDT FRI MAR 29 2013 GAZ006>009-014>016-291400- /O.CON.KFFC.FZ.W.0014.000000T0000Z-130329T1400Z/ FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 440 AM EDT FRI MAR 29 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATIONS...FAR NORTHEAST GEORGIA. * TEMPERATURES...IN THE MID 20S TO LOWER 30S. * TIMING...UNTIL 10 AM THIS MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>086- 093>098-105-107-109-291400- /O.CON.KFFC.FR.Y.0001.000000T0000Z-130329T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-DOOLY-PULASKI-DODGE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON...SWAINSBORO...WARNER ROBINS...DUBLIN 440 AM EDT FRI MAR 29 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...IN THE MID 30S WITH A ISOLATED LOCATIONS GETTING NEAR FREEZING. * TIMING...UNTIL 10 AM THIS MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP ON EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 28, 7:45 AM EDT, 10 minutes earlier.
Area forecast discussion, Mar 28, 7:45 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 745 AM EDT THU MAR 28 2013 .SHORT TERM /TODAY THROUGH FRIDAY/... GA CONTINUES UNDER NORTHWEST FLOW ALOFT THROUGH THE SHORT TERM. A WEAK SHORT WAVE MOVING SOUTHEAST INTO THE TN VALLEY MAY BRING SOME MID/HIGH CLOUDS ACROSS THE CWA TODAY. TONIGHT POTENTIALLY A GOOD RADIATION NIGHT IF CLOUDS DIMINISH ENOUGH BEFORE INCREASING AGAIN ON FRIDAY. NEXT SHORT WAVE AFFECTING THE CWA ON FRIDAY WITH GFS MORE AGGRESSIVE ON MOISTURE INCREASE AND POPS. HAVE TAKEN A COMPROMISE BETWEEN GFS AND NAM AND INTRODUCED ONLY SLIGHT POPS NORTHWEST FRIDAY AFTERNOON. NO THUNDER AT THIS TIME. HAVE ISSUED A FREEZE WARNING FOR MOST OF NORTH AND A PART OF CENTRAL GA TONIGHT...ALTHOUGH SOME AREAS IN THE WARNING MAY BE BORDERLINE. MAV/MET ARE CLOSE WITH TEMPERATURES MODERATING THROUGH FRIDAY. 41 .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... INCREASED MOISTURE WITH A WEAKENING HIGH PRESSURE RIDGE OVER THE REGION TO START THE EXTENDED. THE MODELS CONTINUE TO BE IN GOOD AGREEMENT BUT THEY STILL DIFFER ON INTENSITY OF THE APPROACHING FRONTAL SYSTEM FOR THE WEEKEND AND INTO EARLY NEXT WEEK. MAINLY INCREASING CLOUDS EXPECTED FRIDAY WITH INCREASED CHANCES OF PRECIP SAT THROUGH TUE. WARM MOIST WEST TO SOUTHWESTERLY FLOW SETS UP FRIDAY AHEAD OF APPROACHING FRONTAL SYSTEM WITH MAINLY SHOWERS EXPECTED AHEAD OF THE FRONT. AS THE BOUNDARY ENTERS THE STATE SUN INSTABILITIES INCREASE ACROSS THE AREA SO DECIDED TO CONTINUE WITH ISOLATED THUNDER SUN THROUGH TUE. THE FRONT SAGS INTO NORTH GA SUNDAY NIGHT AND STALLS...WHICH WILL ALSO ACT AS A CATALYST FOR THUNDERSTORM DEVELOPMENT. INSTABILITIES CONTINUE TO BE FAIRLY MARGINAL SO STILL NOT EXPECTING ANY SEVERE WEATHER WITH THIS SYSTEM. BOTH THE GFS AND ECMWF SHOW THIS FRONT FINALLY SWEEPING SOUTH INTO FL TUE AS A STRONG HIGH PRESSURE RIDGE BUILDS SOUTHEAST OUT OF THE NORTHERN PLAINS. 01 && .FIRE WEATHER... HAVE ISSUED A FIRE DANGER STATEMENT FOR THIS AFTERNOON FOR MUCH OF CENTRAL AND PARTS OF NORTHEAST GA. EXPECTING AT LEAST FOUR HOURS OF CRITICAL HUMIDITY ACROSS THAT AREA THIS AFTERNOON WITH SOME WIND GUSTS TO AROUND 15MPH. 41 && .AVIATION... 12Z UPDATE... VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD. SOME HIGH TO MID LEVEL CLOUDS WILL MOVE IN DURING THE DAY AND SHOULD CONTINUE INTO THE EVENING. WINDS WILL BE NORTHWEST THROUGH THE FORECAST AND GUSTS 16-18KTS ARE EXPECTED FOR THE AFTERNOON TODAY. //ATL CONFIDENCE...12Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 34 66 43 / 0 0 10 10 ATLANTA 62 39 65 47 / 0 5 10 20 BLAIRSVILLE 57 29 59 42 / 0 10 20 30 CARTERSVILLE 62 32 64 45 / 0 10 20 30 COLUMBUS 66 37 70 46 / 0 0 5 5 GAINESVILLE 61 34 62 46 / 0 5 10 20 MACON 66 34 68 42 / 0 0 5 5 ROME 62 31 63 45 / 0 10 20 30 PEACHTREE CITY 63 31 66 42 / 0 5 10 10 VIDALIA 64 40 69 45 / 0 5 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS... CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON... COBB...COWETA...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HEARD...HENRY... JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN... MADISON...MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE... POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING... TALIAFERRO...TOWNS...TROUP...TWIGGS...UNION...UPSON...WALKER... WALTON...WARREN...WASHINGTON...WHITE...WHITFIELD...WILKES... WILKINSON. FREEZE WARNING FROM 2 AM TO 10 AM EDT FRIDAY FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD... HENRY...JACKSON...JASPER...LAMAR...LUMPKIN...MADISON... MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...POLK... PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO... TOWNS...TROUP...UNION...UPSON...WALKER...WALTON...WHITE... WHITFIELD...WILKES. && SHORT TERM...41 LONG TERM....01 AVIATION...41
Hazardous weather outlook, Mar 28, 5:35 AM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 535 AM EDT THU MAR 28 2013 GAZ001>009-011-012-019-020-030-031-041>043-052-290945- BARTOW-CARROLL-CATOOSA-CHATTOOGA-DADE-DOUGLAS-FANNIN-FLOYD-GILMER- GORDON-HARALSON-HEARD-MURRAY-PAULDING-POLK-TOWNS-UNION-WALKER- WHITFIELD- 535 AM EDT THU MAR 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH GEORGIA. ...FREEZING TEMPERATURES WILL PERSIST ACROSS THE AREA THIS MORNING... .DAY ONE...TODAY AND TONIGHT... A COLD AIRMASS OVER THE REGION WILL KEEP MORNING LOW TEMPERATURES AT OR BELOW FREEZING TODAY. AFTERNOON TEMPERATURES WILL INCREASE INTO THE 50S AND 60S. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... FREEZING TEMPERATURES EXPECTED AGAIN ACROSS PORTIONS OF NORTH GEORGIA FRIDAY MORNING. ISOLATED THUNDERSTORMS EXPECTED SUNDAY...MONDAY...AND TUESDAY AS NEXT FRONTAL BOUNDARY SWEEPS ACROSS THE STATE. INSTABILITIES ARE MARGINAL SO NOT EXPECTING ANY SEVERE WEATHER WITH THIS SYSTEM. .WEATHER HAZARDS EXPECTED... PERIODS OF HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS CAN BE EXPECTED SUNDAY...MONDAY...AND TUESDAY WITH ISOLATED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. GAZ078>081-085-086-089>098-102>113-290945- BLECKLEY-CHATTAHOOCHEE-CRAWFORD-CRISP-DODGE-DOOLY-EMANUEL-HARRIS- HOUSTON-JOHNSON-LAURENS-MACON-MARION-MONTGOMERY-MUSCOGEE-PEACH- PULASKI-SCHLEY-STEWART-SUMTER-TALBOT-TAYLOR-TELFAIR-TOOMBS- TREUTLEN-WEBSTER-WHEELER-WILCOX- 535 AM EDT THU MAR 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA. ...HIGH FIRE DANGER CONDITIONS THIS AFTERNOON AND EVENING... .DAY ONE...TODAY AND TONIGHT... RELATIVE HUMIDITY OF 25 PERCENT OR LESS CAN BE EXPECTED FOR 4 OR MORE HOURS THIS AFTERNOON AND EVENING. WINDS WILL BE NORTHWEST AT 10 MPH OR LESS...COMBINE THIS WITH WITH DRY FUELS AND HIGH FIRE DANGER CONDITIONS CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED THUNDERSTORMS EXPECTED SUNDAY...MONDAY...AND TUESDAY AS NEXT FRONTAL BOUNDARY SWEEPS ACROSS THE STATE. INSTABILITIES ARE MARGINAL SO NOT EXPECTING ANY SEVERE WEATHER WITH THIS SYSTEM. .WEATHER HAZARDS EXPECTED... PERIODS OF HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS CAN BE EXPECTED SUNDAY...MONDAY...AND TUESDAY WITH ISOLATED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. GAZ013>016-021>025-027-032>039-044>051-053>062-066>076-082>084- 290945- BALDWIN-BANKS-BARROW-BIBB-BUTTS-CHEROKEE-CLARKE-CLAYTON-COBB- COWETA-DAWSON-DEKALB-FAYETTE-FORSYTH-GLASCOCK-GREENE-GWINNETT- HALL-HANCOCK-HENRY-JACKSON-JASPER-JEFFERSON-JONES-LAMAR-LUMPKIN- MADISON-MERIWETHER-MONROE-MORGAN-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PICKENS-PIKE-PUTNAM-ROCKDALE-SOUTH FULTON-SPALDING- TALIAFERRO-TROUP-TWIGGS-UPSON-WALTON-WARREN-WASHINGTON-WHITE- WILKES-WILKINSON- 535 AM EDT THU MAR 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND PORTIONS OF CENTRAL GEORGIA. ...FREEZING TEMPERATURES WILL PERSIST ACROSS THE AREA THIS MORNING... ...HIGH FIRE DANGER CONDITIONS THIS AFTERNOON AND EVENING... .DAY ONE...TODAY AND TONIGHT... A COLD AIRMASS OVER THE REGION WILL KEEP MORNING LOW TEMPERATURES AT OR BELOW FREEZING TODAY. AFTERNOON TEMPERATURES WILL INCREASE INTO THE 50S AND 60S. RELATIVE HUMIDITY OF 25 PERCENT OR LESS CAN BE EXPECTED FOR 4 OR MORE HOURS THIS AFTERNOON AND EVENING. WINDS WILL BE NORTHWEST AT 10 MPH OE LESS...COMBINE THIS WITH WITH DRY FUELS AND HIGH FIRE DANGER CONDITIONS CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... FREEZING TEMPERATURES EXPECTED AGAIN ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA FRIDAY. ISOLATED THUNDERSTORMS EXPECTED SUNDAY THROUGH TUESDAY AS NEXT FRONTAL BOUNDARY SWEEPS ACROSS THE STATE. INSTABILITIES ARE MARGINAL SO NOT EXPECTING ANY SEVERE WEATHER WITH THIS SYSTEM. .WEATHER HAZARDS EXPECTED... PERIODS OF HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS CAN BE EXPECTED SUNDAY...MONDAY...AND TUESDAY WITH ISOLATED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 3:45 PM EDT | Frost Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 70 more | 18 hr |
Nearby
Freeze Warnings in Georgia, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.